# SDR DLM88081807

- Difficulty date: December 10, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 47,879 hours, 36,167 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED METALIZED COAT ON RUDDER.  SURFACE SANDED IAW SRM 51-70-1AD PARA 23 A. (1). PLY OF GLASS FABRIC AND LAMINATE ASTROSTRIKE WERE INSTALLED IAW SRM 51-70-1AD PARA 23 A. (2)(3).  RUDDER PAINTED IAW SRM 51-10-3B.
